My foot is paining...

@sjvg1976 (18374)
Delhi, India
October 1, 2017 8:55am CST
It's been around 3 months I haven't been here. I had lots of work at job . Kids exams as I used to teach them. Now I am here as kids exams are now over and comparatively less work at job. I was having lots of pain above the ankle of my foot from last 6 months which had been increasing day by day. And now when it became unbearable I went to see a doctor. He told this is because of increase in uric acid. I am a diabetic so I am more prone to this. My ankle bone has increased. He just have me an ointment and vitamin D capsules and calcium tablets. I don't know how is this going to cure. Anyone has some thing to say on this.
7 people like this
8 responses
@ilocosboy (41846)
• Philippines
1 Oct 17
If your uric acid had increase, that means that is rheumatism, and rheumatism really cause some unbearable pain. Avoid black beans now and other foods that may contribute to your uric acid.
2 people like this
@sjvg1976 (18374)
• Delhi, India
1 Oct 17
Thanks. I should not take black beans now.
1 person likes this
@ilocosboy (41846)
• Philippines
2 Oct 17
They say its high in uric acid
1 person likes this
@sjvg1976 (18374)
• Delhi, India
22 Oct 17
@ilocosboy I have stopped eating them
@vandana7 (69290)
• India
1 Oct 17
I was going to say this is gout...may be you need to see a specialist.
1 person likes this
@sjvg1976 (18374)
• Delhi, India
22 Oct 17
I went to the specialist and he has given me medicines mainly calcium and vitamin D
1 person likes this
@vandana7 (69290)
• India
22 Oct 17
@sjvg1976 .. For ages I have been told I have calcium deficiency. I suffer with unbearable cramps. The nerve from the center of foot aches and the toe fingers all get twisted ..stacked like those chairs...the pain extends upwards towards the shin and sometimes towards calf...I swallow B complex two tablets, neurobion 2 tablets aspirin 2 tablets and spray Moov on the aching parts. I have no idea why this happens. I take calcium tablets regularly. One gynecologist suggested eat a handful of peanuts everyday. Tried that also. But it gave me something worse, sort of ammonia stink. So stopped that. No..it did not cure me. I am terrified of those attacks. Yesterday I had one and I can feel one building up right now under the toes. The only thing that seems to work some is pressing my foot hard against the wall, or standing up. But walking or standing up for long also gives this problem. Cycling gives me this problem. This has been my condition for the last 35 odd years. You can imagine. I am 58.
1 person likes this
@sjvg1976 (18374)
• Delhi, India
22 Oct 17
@vandana7 oh that may be painful. I am also suffering from such issues. May be I need to see some another doctor for this.
1 person likes this
@LadyDuck (195678)
• Switzerland
1 Oct 17
I am very sorry, this must be very painful, the acid uric accumulation can give severe pain.
1 person likes this
@sjvg1976 (18374)
• Delhi, India
22 Oct 17
Absolutely it's painful. Sometimes it's hard for me to walk due to it.
1 person likes this
@LadyDuck (195678)
• Switzerland
22 Oct 17
@sjvg1976 Have you a treatment or medicine to treat this problem?
1 person likes this
@sjvg1976 (18374)
• Delhi, India
22 Oct 17
@LadyDuck I just went to an orthopedic he gave me medicines for two weeks and asked to visit then.
1 person likes this
@nangayo (2319)
• Nairobi, Kenya
2 Oct 17
Sorry for your pain. Hope you get better soon.
1 person likes this
@sjvg1976 (18374)
• Delhi, India
22 Oct 17
Thanks. Hope so it will get better but for it I will have to take medicines daily.
1 person likes this
@tech40 (10604)
• Philippines
1 Oct 17
My cousin also having an issue of this.. They're avoiding some list of foods to avoid this type of issue but I'm not sure what foods are them. .going to ask them soon
1 person likes this
@kepweng (19407)
• Waikoloa, Hawaii
21 Oct 17
hi hows now your feet already healed??
@cahaya1983 (10015)
• Malaysia
9 Oct 17
Sorry to hear about the pain. Hope the ointment and capsules help to relieve the pain.
@Corbin5 (127119)
• United States
1 Oct 17
How uncomfortable that ankle must be for o=you. I do hope that the doctor's remedies work for you.